Optimal Control of a Stochastic Hybrid System with Discounted Cost
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
We address the optimal control problem of a very general stochastic hybrid system with both autonomous and impulsive jumps. The planning horizon is infinite and we use the discounted-cost criterion for performance evaluation. Under certain assumptions, we show the existence of an optimal control. We then derive the quasivariational inequalities satisfied by the value function and establish well-posedness. Finally, we prove the usual verification theorem of dynamic programming.
- Branicky, M. S., Borkar, V. S., and Mitter, S. K., A Unified Framework for Hybrid Control: Model and Optimal Control Theory, IEEE Transactions on Automatic Control, Vol. 43, pp. 31–45, 1998.
- Ghosh, M. K., Arapostathis, A., and Marcus, S. I., Optimal Control of Switching Diffusions with Application to Flexible Manufacturing Systems, SIAM Journal on Control and Optimization, Vol. 31, pp. 1183–1204, 1993.
- Borkar, V. S., Optimal Control of Diffusion Processes, Pitman Research Notes in Mathematics, Longman, Harlow, England, Vol. 203, 1989.
- Benes, V. E., Existence of Optimal Strategies Based on Problems, SIAM Journal on Control, Vol. 8, pp. 178–188, 1970.
- Bensoussan, A., and Lions, J. L., Impulse Control and Quasivariational Inequalities, Gauthier-Villars, Paris, France, 1984.
- Optimal Control of a Stochastic Hybrid System with Discounted Cost
Journal of Optimization Theory and Applications
Volume 101, Issue 3 , pp 557-580
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links
- Hybrid systems
- switching diffusions
- autonomous jumps
- impulsive jumps
- discounted cost
- optimal control
- Industry Sectors
- Author Affiliations
- 1. Department of Computer Science and Automation, Indian Institute of Science, Bangalore, India
- 2. Department of Mathematics, Indian Institute of Science, Bangalore, India
- 3. Department of Mathematics, Indian Institute of Science, Bangalore, India